# SDR DALA2019100405724

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK ON ACCESS PLATES #520DT, 520CB, AND 520GB (AI). NRC 00570: CORROSION LEVEL 2, CORROSION ON COUNTERSINK ON ACCESS PLATES #520DT, 520CB, AND 520GB WAS REMOVED PER B717-200 SRM 51-10-04-0G. CORROSION WAS OUT OF LIMITS PER B717-200 SRM 57-10-01 REPAIR 2 PAR. 5 C. (CONDITION III) TABLE 201. FUEL ACCESS PLATES #520DT, 520CB, AND 520GB WERE REPLACED AND PART NUMBERS WERE VERIFIED PER B717-200 IPC 57-22-01-01 ITEM 015 AND 57-23-01-01 ITEM 345 AND 465. FUEL ACCESS PLATE MUST BE INSTALLED UNDER AMDS 2040-0010. (LP #1299538)
